# SDR HEEA0015194

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Channel
- Part number: 206031314083S
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CHANNEL NOT FORMED CORRECTLY.
